# SDR SB07007

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543130
- Part serial: 99139H7794
- Condition: Cracked
- Location: Cockpit
- Part time: 18,128 hours, 12,405 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DCA FLT 1781 EN ROUTE FROM MHT TO DCA, THE FIRST OFFICER'S WINDSHIELD ARCED, THEN CRACKED.  APPEARS TO BE THE OUTER PANE THAT CRACKED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT DCA.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S WINDSHIELD PER MM 56-11-11-404-001.  ALSO, REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT FOR FIRST OFFICER'S WINDSHIELD PER MM.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
